MathSciNet Relay Station
MathSciNet bibliographic data
MR253895 02.68
Sacks, Gerald E. Measure-theoretic uniformity in recursion theory and set theory. Trans. Amer. Math. Soc. 142 1969 381–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement